# SDR 2001UALA00127

- Difficulty date: February 19, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 18,389 hours, 6,149 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part serial: 3564
- Condition: Erratic
- Location: Pressurization
- Component: 90231570381
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO A CABIN PRESSURIZATION PROBLEM.  *S/D*  FOUND OUTFLOW VALVE OPERATION ERRATIC.  REPLACED THE OUTFLOW VALVE.  NO FURTHER DISCREPANCIES REPORTED.
